Rank one case of Dwork's conjecture
- Author(s): Wan, D
- et al.
Published Web Locationhttps://doi.org/10.1090/s0894-0347-00-00340-4
This paper proves the general rank one case of Dwork's conjecture over the affine space. It generalizes and improves the method of ANT-0141 "Dwork's conjecture on unit root zeta functions" (Ann. Math., 150(1999), 867-929). In addition, explicit information about the zeros and poles (along the Gouv\^ea-Mazur conjecture direction) for the unit root zeta function is obtained. The paper is to appear in JAMS.